Journal of Applied Mathematics and Fluid Mechanics (JAMFM)


Volume 4, Number 1 (2012)  




MHD Free Convection from an Isothermal Truncated Cone with Variable Viscosity
Authors:A.H. Srinivasa, K.R. Jayakumar and A.T. Eswara


On Generalisation of Mildly Normal Spaces II
Authors:Nidhi Sharma, Durgesh Kumar Sharma
and M.C. Sharma 


Spatial Stability of Homogeneous Shear Flows in Sea Straits
Authors:Hari Kishan, Nirmal Kumari and Naresh Kumar Dua


Axial Flow along a Pervious Cylinder with Sink at the Centre: Cell Model
Authors:Sunil Datta and Shanu Singhal


Slip Effects on the Peristaltic Motion of a Jeffrey Fluid through a Porous Medium in an Asymmetric Channel under the Effect Magnetic Field
Authors: M.V. Subba Reddy, B. JayaramiReddy, N. Nagendra and B. Swaroopa


Effect of Heat Source on Vorticity of MHD Visco- Elastic Boundary Layer Flow through Porous Medium with Free Convection Past a Continuous Moving Surface with Mass Transfer
Authors: Jyoti Sinha, Rajesh Johari and Prof. (Dr.) Rajeev Jha




         © 2011-2012 All Rights are Reserved by International Research Publication House              Home     Journal List     Contact us